MathSciNet Relay Station
MathSciNet bibliographic data
MR1028916 (90k:46114) 46H25 (46M20)
Curtis, P. C., Jr.; Loy, R. J. The structure of amenable Banach algebras. J. London Math. Soc. (2) 40 (1989), no. 1, 89–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement